# SDR SWAA2022032421912

- Difficulty date: November 20, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 49,227 hours, 32,852 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Elevator Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR HINGE PANEL 334JB HAS MULTIPLE AREAS OF DELAMINATION AROUND FASTENER HOLES (MARKED) / RECIEVED NEW COVER HINGE PANEL; TO BE INSTALLED ON CUSTOMER CARD NBR JPANEL-334-CLOSE.
